# SDR SWIA202053995

- Difficulty date: November 8, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N198SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000724
- Aircraft time: 6,809 hours, 3,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Drain
- Condition: Broken
- Location: Floorboard
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOORBOARD 226BRF FLOOR DRAIN THREADED CROSSBAR IS BROKEN OFF.  C-CHECK  11/12/2020.  INSTALLED A NEW THREADED CROSSBAR TO FORWARD GALLEY FLOORBOARD 226BRF FLOOR DRAIN, REF E175 AMM.
